MathSciNet Relay Station
MathSciNet bibliographic data
MR1746757 11G40 (11F20 11F23 11F80 14J32)
Ahlgren, Scott; Ono, Ken Modularity of a certain Calabi-Yau threefold. Monatsh. Math. 129 (2000), no. 3, 177–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement